MathSciNet Relay Station
MathSciNet bibliographic data
MR1190827 (94a:68062) 68Q40 (03C60 68Q25)
Grigorʹev, D. Yu.; Vorobjov, N. N., Jr. Counting connected components of a semialgebraic set in subexponential time. Comput. Complexity 2 (1992), no. 2, 133–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement